|
Vladikavkazskii Matematicheskii Zhurnal, 2008, Volume 10, Number 2, Pages 58–62
(Mi vmj67)
|
|
|
|
Generalized ternary Hall rings with improved contiguity
N. L. Shatokhin Smolensk State University
Received: 22.10.2007
Citation:
N. L. Shatokhin, “Generalized ternary Hall rings with improved contiguity”, Vladikavkaz. Mat. Zh., 10:2 (2008), 58–62
Linking options:
https://www.mathnet.ru/eng/vmj67 https://www.mathnet.ru/eng/vmj/v10/i2/p58
|
Statistics & downloads: |
Abstract page: | 227 | Full-text PDF : | 98 | References: | 52 | First page: | 1 |
|